# SDR GTIA2014032401227

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 15,630 hours, 7,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR F/A FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY IAW AMM 25-65-53.  OPS CHECKED GOOD.
